MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CURVED SCISSORS ER

INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CURVED SCISSORS ER
Model Number 431100-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to a da vinci-assisted surgical procedure, the tip of the monopolar curved scissors instrument could not be attached.There was no reported injury.
 
Additional Manufacturer Narrative
The monopolar curved scissors has been returned and evaluated by the failure analysis team.The reported event with the instrument could not be replicated nor confirmed.The in-house mcs tip was installed properly despite the damage to the tube adapter.The grip was manually rotated, and the in-house mcs tip opened and closed properly.The inputs were manually articulated and passed.The housing was removed and found to be undamaged.The instrument was tested on an in-house system and passed the recognition and engagement tests.The instrument moved intuitively with a full range of motion in all directions.The grip tips opened and closed properly.The instrument passed energy delivery testing in various grip orientations.The instrument also passed the electrical continuity test.The instrument was fully functional.Additionally, the instrument was found to have a broken instrument tube adapter.This component is located at the distal end of the instrument and serves as the interface between the instrument and the user-installed tip accessory.The broken piece was not returned and measures approximately 1.43 mm x 2.07 mm in size.

Brand Name
ENDOWRIST SP
Common Device Name
MONOPOLAR CURVED SCISSORS ER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25224267
Report Number2955842-2026-25706
Device Sequence Number9997753
Product Code NAY
UDI-Device Identifier00886874124048
UDI-Public(01)00886874124048(10)K10251211
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K241814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number431100-02
Device Catalogue Number431100
Device Lot NumberK10251211 0014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown